# SDR FDEA201412013988

- Difficulty date: December 1, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 60,980 hours, 13,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: NRB6225503
- Part serial: 009
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT OTBD EDGE SUPPORT ANGLE  FOUND CRACK AT STATION XDLE 328.  ANGLE REMOVED IAW SRM 51-35-01, A NEW SUPPORT ANGLE WAS FABRICATED IAW DRAWING ARB1647 REVISION C, AND INSTALLED IAW SRM 51-35-01 AND EA 1-5750-T0313966   PART 1 STEP 5.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
